On the asymptotic behavior of solutions of differential equations with operator coefficients
Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 512-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_3_a5,
author = {V. G. Maz'ya and B. A. Plamenevskii},
title = {On the asymptotic behavior of solutions of differential equations with operator coefficients},
journal = {Doklady Akademii Nauk},
pages = {512--515},
year = {1971},
volume = {196},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a5/}
}
TY - JOUR AU - V. G. Maz'ya AU - B. A. Plamenevskii TI - On the asymptotic behavior of solutions of differential equations with operator coefficients JO - Doklady Akademii Nauk PY - 1971 SP - 512 EP - 515 VL - 196 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a5/ LA - ru ID - DAN_1971_196_3_a5 ER -
V. G. Maz'ya; B. A. Plamenevskii. On the asymptotic behavior of solutions of differential equations with operator coefficients. Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 512-515. http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a5/